# SDR SWIA201230648

- Difficulty date: May 5, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 29,614 hours, 26,261 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED AP TRIM IS RWD CAUTION MESSAGE AND AIRPLANE MADE AN ABRUPT TURN.  (FLT 4829)  REPLACED FCC NR 1, FCC NR 2, AHRS NR 1, AND AHRS NR 2.
